| Model Number |
DR4054 |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262); Peeled/Delaminated (1454); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review was performed.The device was returned for evaluation an the investigation is confirmed for the rupture and frayed issues.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr4054 pta balloon dilatation catheter allegedly experienced break, frayed, and rupture.The information was received from a single source.One patient was involved with no reported patient consequences.The patient's age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction, therefore a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the balloon material fraying, break and catheter leak.However, the investigation is unconfirmed for the reported balloon rupture.The definitive root cause is unknown.The device is labeled for single use.H10: g4,h6(device: 1354).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr4054 pta balloon dilatation catheter allegedly experienced break, leak, peeled or delaminated and rupture.The information was received from a single source.One patient was involved with no reported patient consequences.The patient's age, weight, and gender were not provided.